# SDR ANCF20230205013

- Difficulty date: April 27, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N477AV
- Make and model: Airbus A320-214
- Aircraft serial: 5477
- Aircraft time: 24,644 hours, 19,475 cycles
- Engine: Cfmint CFM565B43
- Engine time: 25,069 hours, 20,695 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 70223
- Condition: Cracked
- Location: 3dg1
- Part time: 13,749 hours, 12,021 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BIRD STRIKE DURING CLB L. OULET WINDSHIELD CRACKED.  THE WINDSHIELD WAS REMOVED AND REPLACED, I.A.W AMM 56-11-11-000-001-A AND AMM 56-11-11-400-001-A UNTIL AMM SUBTASK 56-11-11-420-055-A REV 63 DATE 01-FEB-2023.   INSTALLATION OF THE WINDSHIELD WAS ACCOMPLISHED IAW AMM 56-11-11-400-001-A REV 63 01 FEB 2023 FROM SUBTASK 56-11-11-420-056-A TO SUBTASK 56-11-11-410-052-A WAS ACCOMPLISHED SATISFACTORY
